# SDR AT0400019

- Difficulty date: September 27, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Part number: NAS16126
- Part serial: NA
- Condition: Defective
- Location: Rt Spoiler Act
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYDRAULIC RIGHT QUANTITY LOW ANNUNCIATION IN-FLIGHT.  FOLLOWED QRH.  FLUID LEVEL AT 3.9 WHEN PUMPS SHUT OFF.  INCREASED AFTER HYDRAULIC PUMPS SHUT OFF.  FOUND HYDRAULIC LEAK AT RIGHT O/B SPOILER ACT PRESSURE FITTING.  REMOVED AND REPLACED O-RING AT PRESSURE FITTING.  REF MM 27-67 LEAK AND OPS CHECK GOOD.
